# SDR AALA20160404002

- Difficulty date: April 4, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 46,223 hours, 13,252 cycles
- Engine: Pwa JT8D*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: M832481138
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, NR 1 ENG OIL QTY SHOWED CONTINUOUS LOSS.  FOUND A LEAK AT THE NR 1 ENG INTEGRATED DRIVE GENERATOR SHAFT O RING.  R & R O RING IAW AMM 24-11-01-024-001 & 24-11-01-424-002.  ACCOMPLISHED ENG RUN & LEAK CHECK.  SYS CHECKED NORMAL.
